ISSN:
 1941-4889

eISSN:
 1941-4897

All Issues

Volume 10, 2018

Volume 9, 2017

Volume 8, 2016

Volume 7, 2015

Volume 6, 2014

Volume 5, 2013

Volume 4, 2012

Volume 3, 2011

Volume 2, 2010

Volume 1, 2009

Journal of Geometric Mechanics

June 2010 , Volume 2 , Issue 2

Select all articles

Export/Reference:

Information-theoretic inequalities on unimodular Lie groups
Gregory S. Chirikjian
2010, 2(2): 119-158 doi: 10.3934/jgm.2010.2.119 +[Abstract](1085) +[PDF](466.0KB)
Linear almost Poisson structures and Hamilton-Jacobi equation. Applications to nonholonomic mechanics
Manuel de León, Juan Carlos Marrero and David Martín de Diego
2010, 2(2): 159-198 doi: 10.3934/jgm.2010.2.159 +[Abstract](1598) +[PDF](475.8KB)
Regularity of generating families of functions
Włodzimierz M. Tulczyjew and Paweł Urbański
2010, 2(2): 199-221 doi: 10.3934/jgm.2010.2.199 +[Abstract](931) +[PDF](266.4KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]